# SDR DALA1238660934

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,897 hours, 47,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 175.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND IN FWD SERVICE DOOR CUTOUT FUSELAGE SKIN FWD UPPER CORNER AT BS 175.75, CLOSE TO DOOR JAMB EDGE WITH THE LENGTH OF 0.055 INCH.  DAMAGE AREA WAS CUT OUT AND REPAIRED DOUBLERS FILLER.  INSTALLED IAW SRM 53-05 FIG 112.
